Differential and Integral Equations

On the regularizing effect of the vorticity direction in incompressible viscous flows

Hugo Beirão da Veiga and Luigi C. Berselli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We improve results in reference [6] concerning the effect of the direction of the vorticity on the regularity of weak solutions to the 3D Navier--Stokes equations. In particular, we prove that, if the direction of the vorticity belongs to suitable Sobolev spaces, then there exists a unique smooth solution of the Cauchy problem for the Navier--Stokes equations.

Article information

Source
Differential Integral Equations, Volume 15, Number 3 (2002), 345-356.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060864

Mathematical Reviews number (MathSciNet)
MR1870646

Zentralblatt MATH identifier
1014.35072

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B65: Smoothness and regularity of solutions 35Q35: PDEs in connection with fluid mechanics 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Beirão da Veiga, Hugo; Berselli, Luigi C. On the regularizing effect of the vorticity direction in incompressible viscous flows. Differential Integral Equations 15 (2002), no. 3, 345--356. https://projecteuclid.org/euclid.die/1356060864


Export citation